# SDR AALA20021160

- Difficulty date: August 15, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT LENS AT SEAT 29B IS INOPERATIVE.  REPLACED SHIP TO CONNECTOR AT SEAT 29B.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
